# SDR UPS99228976

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 2710 · Aileron Control System
- Part: Fitting
- Part number: 652611811
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT WING I/B AILERON TURN-AROUND PULLEY FITTING AT PULLEY BOLT HOLE IS CORRODED.  REMOVED CORRODED PULLEY FITTING, DRILLED UP NEW FITTING AND INSTALLED IAW MM 20-10-20, SRM 51-30-05, 51-30-02.
